Sobriety for the Ziegler spectrum of a Prüfer domain

Gregory, Lorna ORCID: (2013) Sobriety for the Ziegler spectrum of a Prüfer domain. Journal of Pure and Applied Algebra, 217 (10). pp. 1980-1993. ISSN 0022-4049

Full text not available from this repository. (Request a copy)


We show that Ziegler spectra of Prüfer domains are sober.

Item Type: Article
Additional Information: Funding Information: The results in this paper were part of my Ph.D. thesis [4] under the supervision of Mike Prest at The University of Manchester. I am very grateful for Mike’s support and patient supervision. I would like to thank Gena Puninski for reading a version of my thesis and making many helpful comments. I would like to thank my thesis examiners, Dugald Macpherson and Alex Wilkie, as well as the referee of this paper for their comments and suggestions. I was supported by an EPSRC Doctoral training Grant.
Uncontrolled Keywords: algebra and number theory ,/dk/atira/pure/subjectarea/asjc/2600/2602
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 17 Oct 2022 12:30
Last Modified: 25 Oct 2022 00:17
DOI: 10.1016/j.jpaa.2013.01.007

Actions (login required)

View Item View Item